Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 865071, 13 pages
http://dx.doi.org/10.1155/2014/865071
Research Article

A Secure 3-Way Routing Protocols for Intermittently Connected Mobile Ad Hoc Networks

1Anna University Regional Centre, Madurai, Tamil Nadu 625007, India
2K.L.N. College of Engineering, Sivagangai, Tamil Nadu 630611, India

Received 10 March 2014; Accepted 21 June 2014; Published 17 July 2014

Academic Editor: Jingjing Zhou

Copyright © 2014 Ramesh Sekaran and Ganesh Kumar Parasuraman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramesh Sekaran and Ganesh Kumar Parasuraman, “A Secure 3-Way Routing Protocols for Intermittently Connected Mobile Ad Hoc Networks,” The Scientific World Journal, vol. 2014, Article ID 865071, 13 pages, 2014. https://doi.org/10.1155/2014/865071.